# SDR SWAA2022071123125

- Difficulty date: June 26, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 58,745 hours, 34,888 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING OUTBD OF R2 PYLON FITTING HYDRAULIC TUBING BRACKET CRACKED IN HALF. DOT# A177-001 / [01] REMOVED BROKEN SUPPORT ANGLE I.A.W SRM 51-40-02-0G-0;[02] DRILLED NEW SUPPORT BRACKET I.A.W SRM 51-40-05-0G-0 AND BOEING DWG 112A4001REV:-  ATAG# FOR NEW BRACKET A134119;[03] VERIFIED NEW BRACKET AS 272A9125-12 I.A.W BOEING DWG 112A4001 REV:- ATAG#A134119;[04] VERIFIED 1-3 OK TO INSTALL BRACKET;[05] INSTALLED NEW SUPPORT BRACKET I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 112A4001 REV:-;[06] VERIFIED ITEM 5; FASTENERS REQUIRE LEAK CHECK;[07] PERFORMED LEAK CHECK OF R2 TUBING BRACKED FASTENERS I/A/W CUSTOMER CARD 728-010-03-10; TTG80095D48. NO LEAKS NOTED.;[08] STEP 7 C/W NO LEAKS FOUND ALL WORK C/W AUDIT C/W
